Tareg Nausea Side Effect Reports
The following Tareg Nausea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nausea, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Cardiopulmonary Failure, Dyspnoea, Orthopnoea, Chest Discomfort, Palpitations, Nausea, Fatigue, Cough, Cardiomegaly|
This Nausea side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 86-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,cardiac disorder. The patient was prescribed Tareg (dosage: 160 Mg, Unk), which was started on Jan 30, 2014. Concurrently used drugs: NA. When starting to take Tareg the consumer reported the following symptoms:
|Plasma Cell Myeloma, Recurrent Cancer, Visual Impairment, Syncope, Nausea|
This Nausea Tareg D side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED on Oct 07, 2013. A Female , 65 years of age, was treated with Tareg D. The patient presented the following health conditions:
|Hyponatraemia, Confusional State, Nausea, Asthenia, Hypokalaemia, Urticaria, Rash, Pruritus|
This is a Tareg side effect report of a 89-year-old female patient (weight:NA) from FR, suffering from the following symptoms/conditions: NA, who was treated with Tareg (dosage:NA, start time: 2011), combined with:
|Back Pain, Musculoskeletal Pain, Nausea, Pain In Extremity, Sciatica, Tinnitus, Vomiting|
A 80-year-old female patient (weight: NA) from FRANCE with the following symptoms: hypertension started Tareg treatment (dosage: 80 Mg Daily) on Jul 01, 2010. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Asthenia, Cholestasis, Faeces Discoloured, Liver Disorder, Nausea, Pruritus|
A patient from FRANCE was prescribed and started Tareg on Feb 15, 2010. Patient felt the following Tareg side effects: asthenia, cholestasis, faeces discoloured, liver disorder, nausea, pruritus Additional patient health information: male , 57 years of age, The consumer reported the following symptoms: was diagnosed with
|Areflexia, Dizziness, Dry Skin, Fall, Left Ventricular Hypertrophy, Malaise, Nausea, Orthostatic Hypotension|
This report suggests a potential Tareg Nausea side effect(s) that can have serious consequences. A 87-year-old female patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): NA and used Tareg (dosage: 40 Mg, Qd) starting Jan 01, 2005. Soon after starting Tareg the patient began experiencing various side effects, including:
|Blood Creatinine Increased, Creatinine Renal Clearance Decreased, Dehydration, Dizziness Postural, Nausea, Orthostatic Hypotension|
An adverse event was reported by a consumer or non-health professional on Nov 07, 2006 by a Female taking Tareg (dosage: 1 Df, Qd) was diagnosed with
Associated medications used:
Tareg Nausea Causes and Reviews
What are Nausea and vomiting?
Nausea is when you feel sick to your stomach, as if you are going to throw up. Vomiting is when you throw up.What causes Nausea and vomiting?
Nausea and vomiting can be symptoms of many different conditions, including
- Morning sickness during pregnancy
- Gastroenteritis (infection of your intestines) and other infections
- Motion sickness
- Food poisoning
- Medicines, including those for cancer chemotherapy
- GERD (reflux) and ulcers
- Intestinal obstruction
Nausea and vomiting are common. They are usually not serious. However, you should contact your health care provider immediately if you have
- A reason to think that your vomiting is from poisoning
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Severe headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Your health care provider will take your medical history, ask about your symptoms and do a physical exam. The provider will look for signs of dehydration. You may have some tests, including blood and urine tests. Women may also have a pregnancy test.What are the treatments for Nausea and vomiting?
Treatments for Nausea and vomiting depend on the cause. You may get treatment for the underlying problem. There are some medicines that can treatment Nausea and vomiting. For severe cases of vomiting, you may need extra fluids through an IV (intravenous).
There are things that you can do to feel better:
- Get enough fluids, to avoid dehydration. If you are having trouble keeping liquids down, drink small amounts of clear liquids often.
- Eat bland foods; stay away from spicy, fatty, or salty foods
- Eat smaller meals more often
- Avoid strong smells, since they can sometimes trigger Nausea and vomiting
- If you are pregnant and have morning sickness, eat crackers before you get out of bed in the morning
Tareg Nausea Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|